Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Long term lower and mid back pain issues. Using a special chair, tried all medications. What to do ?

I have had long term lower & mid back issues. The usual stuff.. bad posture is certainly a regular thing. I had a special chair put in at work with all the bells and whistles..this un-firtunately suffered a weld failure a week or so ago. I was in in at the time (I am 13 stone 5lbs). The pain is breathtaking and has been for about ten days now.... Targenact, co-codamol 50/500 and even Versatis 5% medicated plasters are doing little.... I really need to get back to work asap and would like some advice on what to do.
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

I think you should get a MRI of lower back done to see if there is disc bulge causing pinched nerve.
Generally in long term backache cases this is the underlying cause.

After MRI more appropriate treatment can be planned.

Answered: Sat, 11 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor